# SDR TRAX200800382

- Difficulty date: March 6, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 12,376 hours, 10,623 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 AFT FLOOR SUPPORT ANGLE IS CRACKED AT LBL 9.  JOB COMPLETE.  REFER TO M-234 FORM STEPS 2 THRU 9 FOR CORRECTIVE ACTION.  CUT AWAY DAMAGED SECTION OF 280 AFT FLOOR SUPPORT ANGLE IAW REO 601R-53-11-138.  PERFORMED NDT ON CUTLINE PER REO 601R-53-11-138 NO DEFECTS NOTED AT THIS TIME PER NDTM 51-20-08.  FABRICATED -3 AND -5 REPAIR ANGLES IAW REO 601R-53-11-138.  HEAT TREAT REQUIRED.  HEAT TREATED FABRICATED -3 & -5 ANGLES TO T62 CONDITION AS PER CRJ 200 SRM 51-24-06.  HARDNESS TEST GOOD.  DRILLED AND FIT -3 & -5 REPAIR ANGLES IAW REO 601R-53-11-138 READY TO INSTALL.  FABRICATED -1 FILLER ANGLE FROM NEW 600-3407-595 ANGLE IAW REO 601R-53-11-138.  READY TO INSTALL.  INSTALLED -1 FILLER ANGLE AND -3 & 5 REPAIR ANGLES IAW REO 601R-53-11-138 AND FS 280 CLIPS IAW CRJ SRM 51-42-21.  JOB COMPLETE.  SUPPLEMENTAL SDR CLOSED 3/12/08.
